How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, MD
Category: Urology
Satisfied Customers: 45975
Experience:  Experienced physican in Urology
41363181
Type Your Urology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I masterbated this morning with a new type of lube. I must

Customer Question

I masterbated this morning with a new type of lube. I must be allergic to it cause my entire penis is probably double its normal size due to swelling that has slowly gotten worse all day. I am worried that the swelling is not getting better. I have never had this happen before and was hoping you could give me some advice. Thanks
Submitted: 1 year ago.
Category: Urology
Expert:  Dr. David replied 1 year ago.

This is Dr. David

allergies of your penis can be very serious and painful.

that is good you are using cold packs.

you need to use 25-50mg of benadryl to help decrease the allergic reaction

you need to see a doctor at the ER about it.

you may need stronger medications like prednisone steroids to help calm down the swelling.

you don't want this swelling to get worse and affect your penis function and erections and urination in the future.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Customer: replied 1 year ago.
I also used a steroidal cream called clobetasol. Do you think this will be strong enough to help?
Expert:  Dr. David replied 1 year ago.

it may not be

you need to take a benadryl 25-50mg

and if you still have swelling, you could need steroids to calm down swelling.

Customer: replied 1 year ago.
How long should I wait to go see a doctor after I take the Benadryl?
Expert:  Dr. David replied 1 year ago.

I would see if the swelling goes down 30-45 min after taking the benadryl

if it doesn't go down, you should go to the ER and see doctor there about the swelling

and see if you need a course of steroids.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Expert:  Dr. David replied 1 year ago.

do you have any other questions?